RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 2, Pages 363–378 (Mi izv1298)  

This article is cited in 2 scientific papers (total in 2 papers)

A new estimate for a trigonometric integral of I. M. Vinogradov

O. V. Tyrina


Abstract: This paper is devoted to refinements of I. M. Vinogradov's theorem on the mean. New estimates are obtained for the mean values of trigonometric sums which are effective on the domain of admissible variation of the parameters.
Bibliography: 28 titles.

Full text: PDF file (1500 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 30:2, 337–351

Bibliographic databases:

UDC: 511
MSC: Primary 11L15, 11L40; Secondary 11L03, 11S50, 11P05
Received: 27.06.1986

Citation: O. V. Tyrina, “A new estimate for a trigonometric integral of I. M. Vinogradov”, Izv. Akad. Nauk SSSR Ser. Mat., 51:2 (1987), 363–378; Math. USSR-Izv., 30:2 (1988), 337–351

Citation in format AMSBIB
\Bibitem{Tyr87}
\by O.~V.~Tyrina
\paper A~new estimate for a~trigonometric integral of I.\,M.~Vinogradov
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 2
\pages 363--378
\mathnet{http://mi.mathnet.ru/izv1298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=897002}
\zmath{https://zbmath.org/?q=an:0638.10038|0618.10035}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 30
\issue 2
\pages 337--351
\crossref{https://doi.org/10.1070/IM1988v030n02ABEH001016}


Linking options:
  • http://mi.mathnet.ru/eng/izv1298
  • http://mi.mathnet.ru/eng/izv/v51/i2/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Preobrazhenskii, “New Estimate in Vinogradov's Mean-Value Theorem”, Math. Notes, 89:2 (2011), 277–290  mathnet  crossref  crossref  mathscinet  isi
    2. Kevin Ford, T.D.. Wooley, “On Vinogradov’s mean value theorem: strongly diagonal behaviour via efficient congruencing”, Acta Math, 213:2 (2014), 199  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:182
    Full text:84
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019